Existence and optimality of Cournot–Nash equilibria in a bilateral oligopoly with atoms and an atomless part
Francesca Busetto,
Giulio Codognato (),
Sayantan Ghosal,
Ludovic Julien () and
Simone Tonin
Additional contact information
Francesca Busetto: Università degli Studi di Udine
Giulio Codognato: Università degli Studi di Udine
Simone Tonin: Università degli Studi di Udine
International Journal of Game Theory, 2020, vol. 49, issue 4, No 2, 933-951
Abstract:
Abstract We consider a bilateral oligopoly version of the Shapley window model with large traders, represented as atoms, and small traders, represented by an atomless part. For this model, we provide a general existence proof of a Cournot–Nash equilibrium that allows one of the two commodities to be held only by atoms. Then, we show, using a corollary proved by Shitovitz (Econometrica 41:467–501, 1973), that a Cournot–Nash allocation is Pareto optimal if and only if it is a Walras allocation.
Keywords: Bilateral oligopoly; Cournot–Nash equilibrium; Pareto optimality (search for similar items in EconPapers)
JEL-codes: C72 D43 D51 (search for similar items in EconPapers)
Date: 2020
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (4)
Downloads: (external link)
http://link.springer.com/10.1007/s00182-020-00719-z Abstract (text/html)
Access to the full text of the articles in this series is restricted.
Related works:
Working Paper: Existence and optimality of Cournot-Nash equilibria in a bilateral oligopoly with atoms and an atomless part (2020)
Working Paper: Existence and Optimality of Cournot-Nash Equilibria in a Bilateral Oligopoly with Atoms and an Atomless Part (2018) 
Working Paper: Existence and Optimality of Cournot-Nash Equilibria in a Bilateral Oligopoly with Atoms and an Atomless Part (2018) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:jogath:v:49:y:2020:i:4:d:10.1007_s00182-020-00719-z
Ordering information: This journal article can be ordered from
http://www.springer. ... eory/journal/182/PS2
DOI: 10.1007/s00182-020-00719-z
Access Statistics for this article
International Journal of Game Theory is currently edited by Shmuel Zamir, Vijay Krishna and Bernhard von Stengel
More articles in International Journal of Game Theory from Springer, Game Theory Society
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().